# SDR ASA0440275

- Difficulty date: December 8, 2004
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Channel
- Part number: 65C340275
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON GALLEY SUPPORT HAT CHANNEL.  REMOVED, FABRICATED AND INSTALLED HAT CHANNEL.  (M)
